Discussions that mention pravachol

High Cholesterol board


Quote from gorgon:
Well Linda, sounds like you are one of the unlucky people who can't tolerate the Lipitor. Muscle twitching, aching, and weakness are the hallmarks of the many side-effects associated with this whole class of drugs. Some people believe that taking CoQ10 helps - it really didn't help me much - but the muscle aches will most likely abate over time. There are other drugs and supplements that may reduce your chol. levels somewhat, but the statins do an excellent job of keeping the bad chol. down - but are toxic to some of us. Watch out for tingling and numbness (neuropathy)if you continue lipitor-this will take a lot longer to clear up.



I HAVE BEEN OFF 20MG OF LIPITOR FOR 6 MONTHS AND STILL HAVE PERIPHERAL NEUROPATHY BAD IN MY FEET AND I ALSO HAVE SOME SORT OF IRRITATION ON MY UPPER LIP THAT GETS RED NOW AND THEN AND MY INSIDE UPPER LIP FEELS LIKE A FAT LIP WOULD FEEL.

ALL THE DOCTORS WILL NOT BUY INTO THE LIPITOR THEORY. MY PROBLEMS ALL STARTED AFTER BEING ON 40MG OF PRAVACHOL FOR 18 MONTHS AND BEING SWITCHED TO 20 MG OF LIPITOR. IT TOOK LESS THAN A MONTH BEFORE I HAD ALL THESES HORRIFIC PAINS AND TINGLING IN MY FEET.

THIS IS SCARY STUFF. I CAN ONLY HOPE THIS EVENTUALYY CLEARS UP. IT IS A NIGHTMARE THAT SHOULD HAVE BEEN AVOIDED.

MALMAN